ONKOS SURGICAL ELEOS; STEM, CANAL-FILLING, 11X152MM, BOWED, SLOTTED, SPLINED, 2/3 PLASMA, 28MM COLLAR
Back to Search Results |
| Model Number |
FB-11152-03M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2021-00247, #3013450937-2021-00248, #3013450937-2021-00249, #3013450937-2021-00250, #3013450937-2021-00251, #3013450937-2021-00252, #3013450937-2021-00253.
Event or Problem Description
It was reported that the patient developed an alleged infection and underwent a revision surgery on (b)(6) 2021.The following eleos implants were revised: male-female midsection (40mm).Distal femur, tibial hinge component, distal femur axial pin, and poly spacer.The following eleos implants remain implanted from the original surgery: canal-filling segmental stem (11x152mm), tibial baseplate, and canal-filling stem extension (12x100mm).No additional information regarding this adverse event has been provided.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4111: communication/interviews h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4114: device not returned h6: type of investigation code updated to 4117: device not accessible for testing h6: type of investigation code updated to 4109: historical data analysis h6: investigation findings code updated to 213: no device problem found h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.
Event or Problem Description